Research Output 1979 2019

2015

Explicit algebraic dependence formulae for infinite products related with Fibonacci and Lucas numbers

Kaneko, H., Tachiya, Y., Kurosawa, T. & Tanaka, T., 2015, In : Acta Arithmetica. 168, 2, p. 161-186 26 p.

Research output: Contribution to journalArticle

Lucas numbers
Infinite product
Lame number
7 Citations (Scopus)

From Normal Diffusion to Superdiffusion of Energy in the Evanescent Flip Noise Limit

Bernardin, C., Gonçalves, P., Jara, M., Sasada, M. & Simon, M., 2015 Jun 28, In : Journal of Statistical Physics. 159, 6, p. 1327-1368 42 p.

Research output: Contribution to journalArticle

Superdiffusion
Flip
Energy
Heat Equation
Space-time
1 Citation (Scopus)

Hadwiger's conjecture for degree sequences

Chen, G. & Ota, K., 2015 Sep 1, In : Journal of Combinatorial Theory. Series B. 114, p. 247-249 3 p.

Research output: Contribution to journalArticle

Hadwiger's Conjecture
Degree Sequence
Minor
Graph in graph theory
Chromatic number
1 Citation (Scopus)

Nonseparable UHF algebras II: Classification

Farah, I. & Katsura, T., 2015, In : Mathematica Scandinavica. 117, 1, p. 105-125 21 p.

Research output: Contribution to journalArticle

Nonseparable
Algebra
Uncountable
C*-algebra
Semigroup

p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas

Bannai, K., Furusho, H. & Kobayashi, S., 2015, In : Nagoya Mathematical Journal. 219, 1, p. 269-302 34 p.

Research output: Contribution to journalArticle

P-adic
Elliptic Curves
Series
Analogue
Complex multiplication
1 Citation (Scopus)

Persistence probability for a class of Gaussian processes related to random interface models

Sakagawa, H., 2015 Mar 1, In : Advances in Applied Probability. 47, 1, p. 146-163 18 p.

Research output: Contribution to journalArticle

Gaussian Process
Persistence
Exceed
Model
Interaction
2 Citations (Scopus)

Purse-seine vessels as platforms for monitoring the population status of dolphin species in the eastern tropical Pacific Ocean

Lennert-Cody, C. E., Maunder, M. N., Fiedler, P. C., Minami, M., Gerrodette, T., Rusin, J., Minte-Vera, C. V., Scott, M. & Buckland, S. T., 2015 Feb 24, (Accepted/In press) In : Fisheries Research.

Research output: Contribution to journalArticle

dolphin
dolphins
Pacific Ocean
vessel
monitoring
2 Citations (Scopus)

Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments

Kusuoka, S., Takahashi, H. & Tamura, Y., 2015 Nov 1, In : Potential Analysis. 43, 4, p. 695-705 11 p.

Research output: Contribution to journalArticle

Recurrence
Brownian motion
Random Environment
Sufficient Conditions
Correlation Function
3 Citations (Scopus)

Solvability of the initial value problem to a model system for water waves

Murakami, Y. & Iguchi, T., 2015 Jul 11, In : Kodai Mathematical Journal. 38, 2, p. 470-491 22 p.

Research output: Contribution to journalArticle

Water Waves
Initial Value Problem
Solvability
Nonlinear Dispersive Equations
Euler-Lagrange Equations
7 Citations (Scopus)

Spectral gap for stochastic energy exchange model with nonuniformly positive rate function

Sasada, M., 2015, In : Annals of Probability. 43, 4, p. 1663-1711 49 p.

Research output: Contribution to journalArticle

Rate Function
Spectral Gap
Energy
Lower bound
Model
2 Citations (Scopus)

Stability and competitive equilibria in multi-unit trading networks with discrete concave utility functions

Ikebe, Y. T., Sekiguchi, Y., Shioura, A. & Tamura, A., 2015 Jul 28, In : Japan Journal of Industrial and Applied Mathematics. 32, 2, p. 373-410 38 p.

Research output: Contribution to journalArticle

Competitive Equilibrium
Concave function
Utility Function
Substitute
Unit
1 Citation (Scopus)

Stability in supply chain networks: An approach by discrete convex analysis

Ikebe, Y. T. & Tamura, A., 2015 Jul 1, In : Journal of the Operations Research Society of Japan. 58, 3, p. 271-290 20 p.

Research output: Contribution to journalArticle

Convex analysis
Substitutability
Supply chain network
Complementarity
Value function
5 Citations (Scopus)

The sixth painlevé transcendents and the associated schlesinger equation

Shimqmura, S., 2015 Aug 28, In : Publications of the Research Institute for Mathematical Sciences. 51, 3, p. 417-463 47 p.

Research output: Contribution to journalArticle

Logarithmic
Pole
Critical point
Analytic Continuation
Painlevé
2014

Algebraic independence results for the values of certain Mahler functions and their application to infinite products

Kurosawa, T., Tachiya, Y. & Tanaka, T., 2014, In : Monatshefte fur Mathematik. 174, 1, p. 77-104 28 p.

Research output: Contribution to journalArticle

Independence Results
Algebraic Independence
Infinite product
Linear Recurrence
Entire Function
Functional equation
Algebraic Independence
Independence Results
Several Variables
Linear Combination
1 Citation (Scopus)
Equilibrium Measure
Statistical property
Free energy
Uniqueness
Bifurcation
7 Citations (Scopus)

Equilibrium measures for the Hénon map at the first bifurcation: Uniqueness and geometric/statistical properties

Senti, S. & Takahasi, H., 2014 Sep 16, In : Ergodic Theory and Dynamical Systems. 36, 1, p. 215-255 41 p.

Research output: Contribution to journalArticle

Equilibrium Measure
Statistical property
Free energy
Uniqueness
Bifurcation

Equivariant version of Rochlin-type congruences

Furuta, M. & Kametani, Y., 2014, In : Journal of the Mathematical Society of Japan. 66, 1, p. 205-221 17 p.

Research output: Contribution to journalArticle

Equivariant
G-manifolds
Congruence
Congruence Relation
High-dimensional
1 Citation (Scopus)

Farey maps, Diophantine approximation and Bruhat-Tits tree

Kim, D. H., Lim, S., Nakada, H. & Natsui, R., 2014, In : Finite Fields and Their Applications. 30, p. 14-32 19 p.

Research output: Contribution to journalArticle

Diophantine Approximation
Gauss Map
Geodesic Flow
Ergodic Measure
Formal Power Series
1 Citation (Scopus)

Fine costs for Euclid's algorithm on polynomials and Farey maps

Berthé, V., Nakada, H., Natsui, R. & Vallée, B., 2014 Mar, In : Advances in Applied Mathematics. 54, 1, p. 27-65 39 p.

Research output: Contribution to journalArticle

Euclidean algorithm
Polynomials
Galois field
Polynomial
Formal Power Series
1 Citation (Scopus)

Identifying AF-algebras that are graph C*-algebras

Eilers, S., Katsura, T., Ruiz, E. & Tomforde, M., 2014 Mar 15, In : Journal of Functional Analysis. 266, 6, p. 3968-3996 29 p.

Research output: Contribution to journalArticle

Graph C*-algebra
Unital
Isomorphic
Algebra
Quotient

Infinitely imbalanced binomial regression and deformed exponential families

Sei, T., 2014, In : Journal of Statistical Planning and Inference. 149, p. 116-124 9 p.

Research output: Contribution to journalArticle

Link Function
Exponential Family
Poisson Point Process
Regression
Process Model

Maximal cycles in graphs of large girth

Fujisawa, J. & Ota, K., 2014, In : SUT Journal of Mathematics. 50, 2, p. 427-438 12 p.

Research output: Contribution to journalArticle

Girth
Cycle
Circumference
Weighted Graph
Graph in graph theory

Motion of a vortex filament with axial flow in the half space

Aiki, M. & Iguchi, T., 2014 Nov 1, In : Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 31, 6, p. 1311-1335 25 p.

Research output: Contribution to journalArticle

Vortex Filament
Tornadoes
Axial flow
Half-space
Boundary value problems
Eisenstein Series
Jacobi
Fourier series
Jacobi Forms
Siegel Modular Forms
1 Citation (Scopus)

On the equivalence relations of α-continued fractions

Nakada, H. & Natsui, R., 2014 Jun 27, In : Indagationes Mathematicae. 25, 4, p. 800-815 16 p.

Research output: Contribution to journalArticle

Equivalence relation
Continued fraction
Continued Fraction Expansion
Sharing
Orbit

On the invariant uniform Roe algebra

Katsura, T. & Uuye, O., 2014, In : Journal of Operator Theory. 72, 2, p. 549-556 8 p.

Research output: Contribution to journalArticle

Uniform Algebra
Invariant
Group C*-algebra
Discrete Group
Approximation Property
6 Citations (Scopus)

Reduction of filtered K-theory and a characterization of Cuntz-Krieger algebras

Arklint, S. E., Bentmann, R. & Katsura, T., 2014 Jul 8, In : Journal of K-Theory. 14, 3, p. 570-613 44 p.

Research output: Contribution to journalArticle

Cuntz-Krieger Algebra
K-theory
Primitive Ideal
Real Rank Zero
Invariant
1 Citation (Scopus)

Software packages for holonomic gradient method

Koyama, T., Nakayama, H., Ohara, K., Sei, T. & Takayama, N., 2014, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Verlag, Vol. 8592 LNCS. p. 706-712 7 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 8592 LNCS).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Gradient methods
Gradient Method
Software Package
Software packages
Normalizing Constant

The geometry on Hyper-Kähler manifolds of type A<inf>∞</inf>

Hattori, K., 2014, Springer Proceedings in Mathematics and Statistics. Springer New York LLC, Vol. 106. p. 309-317 9 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Flat Manifold
Symplectic Structure
Asymptotic Behavior
Review
8 Citations (Scopus)

The K-theoretical range of Cuntz-Krieger algebras

Arklint, S. E., Bentmann, R. & Katsura, T., 2014 Apr 15, In : Journal of Functional Analysis. 266, 8, p. 5448-5466 19 p.

Research output: Contribution to journalArticle

Cuntz-Krieger Algebra
Graph C*-algebra
Infinite Graphs
Unital
Range of data

Theti Fixed-point property of random quotients by plain words

Izeki, H., 2014, In : Groups, Geometry, and Dynamics. 8, 4, p. 1101-1140 40 p.

Research output: Contribution to journalArticle

Fixed Point Property
Quotient
Generating Set
Singularity
Subset
2013

A jacobian inequality for gradient maps on the sphere and its application to directional statistics

Sei, T., 2013 Jul 18, In : Communications in Statistics - Theory and Methods. 42, 14, p. 2525-2542 18 p.

Research output: Contribution to journalArticle

Directional Statistics
Log-concave
Potential Function
Gradient
Cost Function
1 Citation (Scopus)

Algebraic relations with the infinite products generated by Fibonacci numbers

Kurosawa, T., Tachiya, Y. & Tanaka, T., 2013, In : Annales Mathematicae et Informaticae. 41, p. 107-119 13 p.

Research output: Contribution to journalArticle

Infinite product
Lame number
Subscript
Geometric progression
Lucas numbers
3 Citations (Scopus)

A refined Kurzweil type theorem in positive characteristic

Kim, D. H., Nakada, H. & Natsui, R., 2013 Mar, In : Finite Fields and Their Applications. 20, 1, p. 64-75 12 p.

Research output: Contribution to journalArticle

Positive Characteristic
Monotone
Polynomials
Monotone Sequences
Laurent Series
11 Citations (Scopus)

Calculating the normalising constant of the Bingham distribution on the sphere using the holonomic gradient method

Sei, T. & Kume, A., 2013, (Accepted/In press) In : Statistics and Computing. p. 1-12 12 p.

Research output: Contribution to journalArticle

Normalizing Constant
Gradient methods
Gradient Method
Maximum likelihood
Pfaffian
10 Citations (Scopus)

Controlling the diffusion profile of electroactive species for selective anodic stripping voltammetry of cadmium at boron-doped diamond electrodes

Sugitani, A., Watanabe, T., Ivandini, T. A., Iguchi, T. & Einaga, Y., 2013 Jan 7, In : Physical Chemistry Chemical Physics. 15, 1, p. 142-147 6 p.

Research output: Contribution to journalArticle

anodic stripping
Diamond
Boron
Voltammetry
Cadmium
3 Citations (Scopus)

Defining population spatial units: Simultaneous analysis of frequency distributions and time series

Lennert-Cody, C. E., Maunder, M. N., Aires-da-Silva, A. & Minami, M., 2013 Mar, In : Fisheries Research. 139, p. 85-92 8 p.

Research output: Contribution to journalArticle

Thunnus obesus
time series analysis
time series
Pacific Ocean
catch per unit effort
13 Citations (Scopus)

Dynamical systems of type (m,n) and their C*-algebras

Ara, P., Exel, R. & Katsura, T., 2013 Oct, In : Ergodic Theory and Dynamical Systems. 33, 5, p. 1291-1325 35 p.

Research output: Contribution to journalArticle

Partial Action
Crossed Product
Algebra
C*-algebra
Dynamical systems
12 Citations (Scopus)

Equilibrium measures for the Hénon map at the first bifurcation

Senti, S. & Takahasi, H., 2013 Jun, In : Nonlinearity. 26, 6, p. 1719-1741 23 p.

Research output: Contribution to journalArticle

Equilibrium Measure
Limit Set
Hyperbolicity
Free energy
Free Energy
2 Citations (Scopus)

Fluctuations in an evolutional model of two-dimensional Young diagrams

Funaki, T., Sasada, M., Sauer, M. & Xie, B., 2013, In : Stochastic Processes and their Applications. 123, 4, p. 1229-1275 47 p.

Research output: Contribution to journalArticle

Young Diagram
Partial differential equations
Hydrodynamics
Statistics
Fluctuations

Forbidden induced subgraphs for near perfect matchings

Ota, K., Ozeki, K. & Sueiro, G., 2013, In : Discrete Mathematics. 313, 11, p. 1267-1280 14 p.

Research output: Contribution to journalArticle

Forbidden Induced Subgraph
Perfect Matching
Triangle-free
Graph in graph theory
Connected graph
3 Citations (Scopus)

Forbidden Induced Subgraphs for Perfect Matchings

Ota, K. & Sueiro, G., 2013, In : Graphs and Combinatorics. 29, 2, p. 289-299 11 p.

Research output: Contribution to journalArticle

Forbidden Induced Subgraph
Perfect Matching
Pipe
Graph in graph theory
Graph theory
2 Citations (Scopus)

Forbidden induced subgraphs for toughness

Ota, K. & Sueiro, G., 2013 Jun, In : Journal of Graph Theory. 73, 2, p. 191-202 12 p.

Research output: Contribution to journalArticle

Forbidden Induced Subgraph
Toughness
Graph in graph theory
Connected graph
Forbidden Subgraph
2 Citations (Scopus)

Fourth moment of the Riemann zeta-function with a shift along the real line

Shimomura, S., 2013 Dec, In : Tokyo Journal of Mathematics. 36, 2, p. 355-377 23 p.

Research output: Contribution to journalArticle

Asymptotic Formula
Riemann zeta function
Real Line
Moment
1 Citation (Scopus)

Frequency of a-points for the fifth and the third Painlevé transcendents in a sector

Shimomura, S., 2013, In : Tohoku Mathematical Journal. 65, 4, p. 591-605 15 p.

Research output: Contribution to journalArticle

Sector
Equidistribution
Asymptotics of Solutions
Complex number
Pole
6 Citations (Scopus)

Large-time behavior of solutions to an outflow problem for a shallow water model

Kwon, B., Suzuki, M. & Takayama, M., 2013 Oct 1, In : Journal of Differential Equations. 255, 7, p. 1883-1904 22 p.

Research output: Contribution to journalArticle

Large Time Behavior
Shallow Water
Behavior of Solutions
Boundary layers
Boundary Layer
11 Citations (Scopus)

Macroscopic energy diffusion for a chain of anharmonic oscillators

Olla, S. & Sasada, M., 2013 Dec, In : Probability Theory and Related Fields. 157, 3-4, p. 721-775 55 p.

Research output: Contribution to journalArticle

Anharmonic Oscillator
Energy
Thermal Diffusivity
Hamiltonian Dynamics
Rescaling
2 Citations (Scopus)

On the spectral gap of the kac walk and other binary collision processes on d-dimensional lattice

Sasada, M., 2013, Springer Proceedings in Mathematics and Statistics. Springer New York LLC, Vol. 40. p. 543-560 18 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Spectral Gap
Walk
Collision
Binary
Complete Graph
14 Citations (Scopus)

Properties and applications of Fisher distribution on the rotation group

Sei, T., Shibata, H., Takemura, A., Ohara, K. & Takayama, N., 2013 Apr, In : Journal of Multivariate Analysis. 116, p. 440-455 16 p.

Research output: Contribution to journalArticle

Rotation Group
Maximum likelihood
Von Mises-Fisher Distribution
Earth (planet)
Stiefel Manifold